MathSciNet Relay Station
MathSciNet bibliographic data
MR2718128 20F06 (20E32 20J06)
Muranov, Alexey Finitely generated infinite simple groups of infinite square width and vanishing stable commutator length. J. Topol. Anal. 2 (2010), no. 3, 341–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement